# SDR SIMA200227921

- Difficulty date: September 20, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Engine: Allsn AE3007C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, CARGO DOOR LOWER SILL WAS FOUND CORRODED BELOW SRM LIMITS.  REMOVED EXISTING CARGO DOOR LOWER SILL.  INSTALLED SERVICEABLE SILL IAW MFG SRM.
